# SDR FDEA200903231708

- Difficulty date: March 23, 2009
- Submitted: May 18, 2009
- Operation: Air carrier
- Aircraft: N421FE
- Make and model: Airbus A310-222
- Aircraft serial: 342
- Aircraft time: 44,932 hours, 16,897 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: A5397426820048
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

N938  AFT CARGO COMPT - FLOORBEAM AT FRAME 55/58 WITH SEVERAL SPOTS OF   CORROSION BTW STGR 44 AND 45LH- THE FLOORBEAM WAS REPLACED IN ACORDANCE WITH SRM 51-72-10.
